Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What causes viagra to become less effective?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 7904 Questions
Question
I presently take 50mg of viagra it worked for a year or so now it has no effect. why?are there products available cheaper than viagra
Posted Fri, 28 Feb 2014 in Erectile Dysfunction
 
 
Answered by Dr. Ivan R. Rommstein 30 minutes later
Brief Answer: Hi and welcome to XXXXXXX Detailed Answer: Thanks for the query. It is not uncommon that there is less efficiency of viagra after some time since resistancy may develop. The only solution would be to increase the dosage of viagra. It this doesnt help then you should stop using it for 3-6 months and then start it again. There are cheaper drugs and there are various trade names. I dont know which one is available in your place but ask your doctor or pharmacist for sildenafil drugs beside viagra and they ll tell you which one is available. Also, if you dont want to use sildenafil,then there are some other natural supplements used for erectile disfunction which can be found in pharmacy but sildenafil is most efficient.wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor